# SDR Y2PA96034

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47154
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 179945022
- Condition: Malfunctioned
- Location: Cabin Cool Sys
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YIP - UNSCHEDULED LANDING WHEN AIRCRAFT WOULD NOT HOLD CABIN AT 16,000 FEET WITH ONLY LEFT PACK.  FLIGHT OFFICER NOTICED LACK OF PRESSURIZATION AT 4,000 FEET.  MANUAL PRESSURIZATION APPEARED TO HELP BUT NOT ADEQUATE.  AIRCRAFT RETURNED TO POINT OF DEPARTURE AT YIP.  THE RIGHT PACK HAD BEEN DEFERRED IAW USA JET MEL ITEM 21-1.  REPAIRED NUMEROUS LEAKS IN THE CABIN PRESSURE VESSEL AND ADJUSTED OUTFLOW VALVE, IAW DC9 MM 21-34-0, SYSTEM OPS CHECK GOOD.  REMOVED AND REPLACED RIGHT PRIMARY AND SECONDARY HEAT HEAT EXCHANGERS IAW DC9 MM 21-51-5.  SYSTEM OPS CHECK GOOD.  (M)
